Two properties of free Boolean algebras
Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 51-53
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_29_1_51_53,
author = {Alexander Abian},
title = {Two properties of free {Boolean} algebras},
journal = {Colloquium Mathematicum},
pages = {51--53},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/cm-29-1-51-53},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-29-1-51-53/}
}
Alexander Abian. Two properties of free Boolean algebras. Colloquium Mathematicum, Tome 29 (1974) no. 1, pp. 51-53. doi: 10.4064/cm-29-1-51-53
Cité par Sources :